# SDR AALA201910289014

- Difficulty date: October 14, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 23,742 hours, 3,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820721300
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION SEAT TRACK LOCATED -YC1 BTW FR73 TO FR74 AT AFT GALLEY AREA CORRODED AREA L=0.582", W=0.173", D=0.038". REPLACED SEAT TRACK -YC1 LOC. FR73 TO FR76 AT AFT GALLEY AREA IAW SRM A330 51-72-11-911-001 AND DWG F53478040, F53478007.
